Jun 10, 2004
I am currently on a regimen including Kaletra and have obtained good results but the nausea and occasional vomiting are really annoying. Is there a Anti-Emetic that won't make me sleepy? Read about Kytril. Any other choices?
| Response from Dr. Henry
I have had reasonably good success with Reglan for PI related nausea-it generally does not make a person drowsy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of HIV?
- Itchy Red Spots Could I Have Acute HIV Infection
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Rash After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.